# SDR HZZ2001F00000

- Difficulty date: October 1, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N335WB
- Make and model: Piper PA-31-350
- Aircraft serial: 317952135
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: TH08A60
- Part serial: BG030849
- Condition: Failed
- Location: Engine
- Part time: 1,454 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED TURBOCHARGER FAILURE UPON DEPARTURE.  NEW TURBOCHARGER WAS INSTALLED AND SECURED.
